It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hi there - when you said that you have not taken the inactive pills for a while, do you mean that you are in the middle of a pill pack but take them regularly each month, or do you mean that you have skipped some of your periods by skipping the inactive pills and going on to a new pack?

I ask because I regular skip every other period per my doctor's instructions. I get menstrual migraines that make me very ill and could not be missing that much work all the time. My doctor suggested I try to get my period every 3 months, but I noticed that I would get the breakthrough bleeding. The even weirder thing is I ended up getting one of my menstrual migraines when I would have had my period, even though I had skipped those inactive pills. I think it just threw my body off. I seem to do perfectly fine by only skipping one set of inactive pills and getting my period every 2 months rather than 3 though. I've been doing this and no more breakthrough bleeding!

If you do not mean that and are just taking your pill packs regularly, I WOULD definitely ask about switching pills. I've heard of some people who had trouble with their pill and had the regular bleeding and became anemic and felt very tired all the time. Switching to a different pill may completely fix this! Just talk to your doctor about it and explain what's going on and for how long.





All times are GMT -7. The time now is 10:54 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!